# SDR AALA20120626001

- Difficulty date: June 26, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 40,887 hours, 10,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND ON NUMBER 8 SLAT UPPER SKIN APPROXIMATELY 36 INCHES FROM OUTBOARD END.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
